1 doctor weighed in:

Can amoxicillin/clavulanic acid make you lightheaded?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Not likely

Unless this is some type of unusual allergic reaction (which should generally be accompanied by other symptoms), amoxicillin/clavulanate is quite a benign drug.
Perhaps whatever it is for which you are being treated is responsible for these symptoms. Discuss with your doctor. Hope you get better soon.

In brief: Not likely

Unless this is some type of unusual allergic reaction (which should generally be accompanied by other symptoms), amoxicillin/clavulanate is quite a benign drug.
Perhaps whatever it is for which you are being treated is responsible for these symptoms. Discuss with your doctor. Hope you get better soon.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors